# SDR REXA2017121601253

- Difficulty date: December 16, 2017
- Submitted: December 18, 2017
- Operation: Air carrier
- Aircraft: N904XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15135
- Aircraft time: 24,838 hours, 16,361 cycles
- System (JASC): 3530 · Portable Oxygen System
- Part: Oxygen Bottle
- Condition: Reads High
- Location: Main Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PORTABLE O2 BOTTLE ABOVE SEAT 20 IS DISPLAYING QUANTITY IN THE RED ZONE.  REMOVED AND REPLACED THE AFT PORTABLE OXYGEN BOTTLE IAW AMM 35-31-01.
